Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    1031. A. Amini-Harandi,
    Best and coupled best approximation theorems in abstract convex metric spaces,
    Nonlinear Anal. 74(2011), 922-926  [abstract]   
     
    1032. M. Pourmahdian (Joint with M. Khani),
    On the metrizability of cone metric spaces,
    Topology Appl. 158(2011), 190-193  [abstract]   
     
    1033. M. T. Dibaei (Joint with M. Gheibi, S.H. Hassanzadeh, and A. Sadeghi),
    Linkage of modules over Cohen-Macaulay rings,
    J. Algebra 335(2011), 177-187   [abstract]   
     
    1034. A. Mafi,
    Local cohomology and sequentially Cohen-Macaulay modules,
    Algebra Colloq. 18(2011), 815-818  [abstract]   
     
    1035. Sh . Heidarkhani (Joint with J. R. Graef and L. Kong),
    A critical points approach to multiplicity results for multi-point boundary value problems,
    Appl. Anal. 90(2011), 1909-1925  [abstract]   
     
    1036. K. Aziziheris,
    A direct product coming from a particular set of character degrees,
    J. Group Theory 14(2011), 865-880  [abstract]   
     
    1037. S. Akbari and E. Ghorbani (Joint with A. Mahmoodi),
    On edge star sets in trees,
    Discrete Math. 311(2011), 1172-1178  [abstract]   
     
    1038. A. R. Moghaddamfar (Joint with M. Akbari and M. Kheirabadi),
    Recognition by noncommuting graph of finite simple groups L4(q),
    FMC 6(2011), 1-16  [abstract]   
     
    1039. M. Behboodi (Joint with Z. Rakeei),
    The annihilating-ideal graph of commutative rings II,
    J. Algebra Appl. 10(2011), 741-753  [abstract]   
     
    1040. M. Behboodi (Joint with Z. Rakeei),
    The annihilating-ideal graph of commutative rings I,
    J. Algebra Appl. 10(2011), 727-739  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.